Das Verhalten einer analythischen Funktion bei grosseres Werte ihm absoluten Betrages
Articles
S. Streliz
V. Kapsukas Vilnius State University
Published 1963-12-20
https://doi.org/10.15388/LMJ.1963.19456
PDF

How to Cite

Streliz S. (1963) “Das Verhalten einer analythischen Funktion bei grosseres Werte ihm absoluten Betrages”, Lithuanian Mathematical Journal, 3(2), pp. 123-175. doi: 10.15388/LMJ.1963.19456.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

Ш. И. Стрелиц. Поведение аналитической функции при больших значениях ее модуля

Š. Strelicas. Analizinių funkcijų elgimasis, esant didelėms jų modulio reikšmėms

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.